Alert archive / Ohio / Special Weather Statements in 2024

Special Weather Statement, NWS Cleveland, OH

January 9, 20247 counties in Ohio

NWS Cleveland, OH issued this special weather statement at Jan 9, 2024, 8:13 PM EST for 7 counties in Ohio. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 8:13 PM EST (01:13 UTC)
Expired
Jan 9, 2024, 9:30 PM EST
In force
77 min
Issued by
NWS Cleveland, OH
Hail
0.00 in
Wind
55

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 715 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
123 kt
0-1 km storm-relative helicity
715 m²/s²
0-3 km storm-relative helicity
702 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WWUS81 KCLE 100113
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
813 PM EST Tue Jan 9 2024
 
OHZ011>014-021>023-032-033-089-PAZ001-100230-
Summit OH-Geauga OH-Portage OH-Lake OH-Stark OH-Mahoning OH-
Trumbull OH-Ashtabula Lakeshore OH-Cuyahoga OH-Ashtabula Inland OH-
Northern Erie PA-
813 PM EST Tue Jan 9 2024

...A LINE OF SHOWERS WILL IMPACT PORTAGE...TRUMBULL...MAHONING... 
GEAUGA...NORTHEASTERN CUYAHOGA...LAKE...STARK...EASTERN SUMMIT AND 
ASHTABULA COUNTIES THROUGH 930 PM EST...

At 811 PM EST, the public reported showers along a line extending 
from near Euclid to Streetsboro to Minerva. Movement was east at 50 
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Cleveland, Akron, Canton, Youngstown, Warren, Painesville, Ashtabula,
Willowick, Conneaut, Salem, Ravenna, Columbiana, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Cuyahoga Falls, Euclid, Mentor, Cleveland
Heights, and Boardman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4194 8049 4193 8052 4090 8052 4090 8082
      4093 8084 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8124 4065 8124 4065 8144
      4135 8147 4155 8161 4176 8129 4199 8048
TIME...MOT...LOC 0111Z 258DEG 45KT 4163 8161 4125 8135 4074 8113 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Garuckas

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jan 9, 6:37 PM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Jan 9, 6:37 PM EST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
637 PM EST Tue Jan 9 2024

.SYNOPSIS...
A strong low pressure system will track northeastward across
the Great Lakes region tonight into southern Quebec and Ontario
on Wednesday. A weak low pressure system will quickly move east
across the Great Lakes on Thursday. Another potentially strong
low pressure system will track across the Ohio Valley and
through the Great Lakes region Friday into Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
635 PM Update...
Some breaks in the showers with some drier air wrapping up into
the low pressure system, not uncommon for a deep low like this.
Showers will fill back in and the cold front will be driving
through southwest to northeast. Winds may ease a little bit, but
will increase again behind the cold front tonight.

Previous Discussion...
It has been a rather busy day with a strong system system
impacting the region bringing multiple weather hazards and
headlines for some portions of northern Ohio and northwest
Pennsylvania.

A strong low pressure of 980 mb is current centered south of
Fort Wayne, Indiana as of 21z. This surface low will continue to
slowly deepen as it tracks northeastward across the central
Great Lakes region tonight and eventually into southern Ontario
on Wednesday. There will be a small break with the precip this
evening for a couple hours. The expansive area rain that
impacted the area for much of the day is slowly exiting our
eastern CWA. The area of light to moderate rain associated with
the cold front and the main core of this storm system is
currently moving into western Ohio.

The high-res model guidance has been indicating a broken line
of heavier showers may try to develop along the actual cold
front as it tracks across the area later this evening. This line
of heavier showers may try to bring down some slightly higher
wind gusts of 45 mph with the frontal passage. We are not
expecting any severe or organized convection with the lack of
any instability. Temperatures will hold steady or may climb a
couple more degrees into the middle and upper 40s ahead of the
cold front this evening. Waves of rain showers will become like
late this evening into the overnight. Temperatures will slowly
fall into the lower 30s by tomorrow morning. As colder air aloft
filters in late tonight, the rain showers will gradually switch
over to snow showers from west to east later tonight into early
Wednesday morning.

The morning commute tomorrow may be impacted with light to
moderate snow showers and possible some slick spots on any
untreated roads. We are not expecting too much in the way of
accumulations with the round of widespread light snow due to
temperatures near freezing or just above it. There could be
some some slushy coating of light snowfall on grassy surfaces
and objects by tomorrow morning or midday. As the strong low
starts to pull away from the region Wednesday, the low level
flow will become westerly if not slightly west-southwest during
the day into the evening. Daytime temperatures will stay mostly
in the lower to middle 30s and blustery winds of 20 to 30 mph
with gusts up to 45 mph possible, especially closer to the
lakeshore. There may be a small time window tomorrow afternoon
into the late evening where either lake enhancement or lake
effect snow showers will develop and impact the primary
snowbelt. There could be light snowfall accumulations of 1 to 4
inches, mainly for NWPA and the higher terrain areas of NEOH,
before that slowly fades away late Wednesday night.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Shortwave aloft with low pressure at the surface will clip the local
area on Thursday, delivering additional scattered snow showers to
the area. Lake enhancement will result in the highest precip chances
across the snowbelt region of NE OH and NW PA, although
precipitation rates will be light and snow accumulation should only
amount to a few tenths of an inch due to marginal temps in the mid
30s.

A ridge briefly builds into the area Thursday night into early
Friday, which will provide what will probably be the only window of
dry weather through the next several days. Thursday night's lows
will be in the mid to upper 20s.

The next system arrives Friday as a deepening trough lifts northeast
from the southern Plains into the Midwest. The trough should
continue to strengthen and transition to a closed upper low over the
western Great Lakes by Friday evening. At the surface, low pressure
should develop somewhere across the lower Mississippi Valley and
track northeast across the region Friday evening into Friday night.
Isentropic ascent ahead of the low will allow precipitation chances
to increase from the southwest as early as Friday morning. Depending
on when precip begins, precip type may start off as a rain/snow mix
or perhaps snow before quickly transitioning to rain within a couple
of hours of the onset. Precip quickly overspreads the CWA Friday
afternoon into Friday night as the low tracks northeast across the
CWA. Precip will be widespread with QPF of 0.5 to 1.0 inches
expected areawide, which could result in ponding on roadways and/or
minor flooding on the most responsive local creeks and rivers.

Cold air advection should begin to settle into at least the western
reaches of the local area Friday night. During this time, rain will
likely begin to mix with and transition to snow with all snow most
likely west of I-71 by the end of the period. Still some uncertainty
in the timing of the rain/snow transition, which will rely on the
exact track of the low, but most guidance still places the highest
snowfall totals to the northwest of the CWA. Most ensembles place 1-
2 inches or less northwestern zones by the end of the period, but
this will need to be monitored because the gradient will be tight
and snowfall amounts may increase significantly if guidance trends
further east over the next few days.

Friday's highs will be in the upper 30s to lower 40s with warm air
advection allowing temps to stay pretty steady into the overnight
hours. As a matter of fact, Saturday's highs will likely occur
during the Friday night period.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Strong low pressure will begin to track northeast of the area
Saturday and exit to the northeast by Saturday night. Cold air will
wrap around the back side of the low with temperatures declining
throughout the day. As stated in the short term discussion, the
arrival of cold air will cause precip to transition to snow from
west to east. The strong cold air advection and tight pressure
gradient will result in widespread gusty winds with many locations
forecast have 45 to 50 mph gusts during the day Saturday. If this
trend continues, Wind Advisories will likely be needed towards the
end of the week.

Widespread synoptic snow showers are expected Saturday morning into
early afternoon with at least an inch or two of snow accumulation
likely areawide. Lake effect/lake enhanced snow develops Saturday
afternoon into Saturday evening, which will likely continue through
early Sunday. The highest accumulations will rely heavily on fetch
over the lake and the magnitude of the wind, which is still a bit
uncertain. Regardless, several inches of snow accumulation are
possible across far northeastern Ohio into northwestern
Pennsylvania.

Guidance becomes quite murky beyond Sunday, so maintained broad
chance PoPs with likely PoPs in the snowbelt region due to potential
continued lake effect snow. Regardless, the coldest air mass of the
season thus fair will settle into the area starting Sunday and
persist through the remainder of the period. Sunday and Monday's
highs will be in the upper teens to lower 20s, but Tuesday will be
the coldest day of the period with highs in the upper single digits
to lower teens. Saturday and Sunday night's lows will be in the
upper single digits to low teens and lows may approach zero degrees
on Monday night. Frigid wind chills set in late this weekend; single
digit apparent temperatures develop Saturday night with periodic
subzero wind chills possible Sunday through Tuesday.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
Deep, expansive low pressure system continues to create
impactful weather conditions across the southern Great Lakes and
regions surrounding at this hour. Winds easing slightly, but
still dealing with 25-40kt gusts out of the southeast primarily.
Some drier air has worked into the area, not uncommon for strong
systems like this, providing breaks in the showers, but expect
this to fill back in. Sharp cold front comes through 00-03Z with
a transition to SHRASN and then SHSN across the TAF sites
overnight. After a slight easing of the winds prior to the cold
front passage, expect them to increase in the wake of the front
again, this time out of the southwest, and again, in the 25-40kt
range. MVFR ceilings dominate ahead of the front, some IFR
ceilings behind the front, but LIFR should be limited with the
winds being so strong. Once the precipitation turns to snow
showers, IFR visibilities should be more common. Observations
expected to fluctuate in and out of precipitation.

Outlook...Widespread non-VFR with strong gusty winds expected
in scattered snow showers on Wednesday. Additional non- VFR
conditions are possible in scattered snow showers on Thursday.
Another strong low pressure system may bring high winds and non-
VFR conditions Friday through Saturday. Lake effect snow
showers may bring non-VFR condition across the Snowbelt Saturday
night into Sunday.

&&

.MARINE...
The forecast remains unchanged through this evening: Small Craft
Advisories remain in place for the majority of the nearshore zones
with Gale Warnings in effect in the eastern basin. Winds
become southwest at 20 to 25 knots tonight.

West/southwest winds increase again Wednesday morning with gales
expected east of The Islands by 12Z/7AM Wednesday morning. The Gale
Warning has been expanded to include all marine zones east of The
Islands with an extension in the Gale Warning that is already in
effect for the eastern basin. Can't totally rule out brief gales
west of The Islands Wednesday morning into early afternoon, but
maintained the Small Craft Advisory since confidence is low. The
gales in the eastern and central basins will cause water levels in
the western basin to drop, so have issued a Low Water Advisory to
coincide with the gales with extra time added to account for
sloshing after winds begin to diminish Wednesday evening.

Southwest winds 15 to 30 knots continue through Thursday, so Small
Craft Advisories will be needed after the Gale Warnings expire.
Winds should finally diminish below 20 knots Thursday night and
headlines should briefly lapse overnight Thursday into early Friday.
This will be short-lived, however, as the next system arrives from
the southwest Friday. Headlines will likely return to the lake
Friday afternoon through the weekend with west/southwest gales
possible on Saturday and perhaps early Sunday. Temperatures plummet
towards the end of the weekend, so cannot rule out freezing spray on
Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 10 PM EST this evening for OHZ011>014-023-
     089.
PA...Wind Advisory until 10 PM EST this evening for PAZ003.
     High Wind Warning until 10 PM EST this evening for PAZ001-002.
MARINE...Small Craft Advisory until 10 PM EST Wednesday for LEZ142-143.
     Low Water Advisory from 7 AM to 10 PM EST Wednesday for
     LEZ142>144-162>164.
     Small Craft Advisory until 7 AM EST Wednesday for LEZ144>148.
     Gale Warning from 7 AM to 4 PM EST Wednesday for LEZ144-145-
     164-165.
     Gale Warning from 7 AM to 7 PM EST Wednesday for LEZ146>148-
     166>168.
     Gale Warning until 7 PM EST Wednesday for LEZ149-169.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/26
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...26
MARINE...Maines
Hazardous weather outlook, Jan 9, 3:46 PM EST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
346 PM EST Tue Jan 9 2024

OHZ003-006>010-017>022-027>033-036>038-047-102100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-
346 PM EST Tue Jan 9 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Wind gusts up to 40 mph are possible early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts up to 40 mph are possible on Wednesday.

A round of light snowfall and lake effect snow showers is expected
Wednesday and Wednesday night with light accumulations possible for the
primary Snowbelt.

There is the potential for another strong storm system to impact the
area Friday into the weekend with multiple weather hazard possible,
including strong gusty winds and snowfall accumulations as well as
some lake effect snow for the Snowbelt. An Arctic airmass will move
in behind the system this weekend into early next week with frigid
wind chills possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-023-089-PAZ003-102100-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Crawford-
346 PM EST Tue Jan 9 2024

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts up to 40 mph are possible on Wednesday.

A round of light snowfall and lake effect snow showers is expected
Wednesday and Wednesday night with light accumulations possible for
the primary Snowbelt.

There is the potential for another strong storm system to impact the
area Friday into the weekend with multiple weather hazard possible,
including strong gusty winds and snowfall accumulations as well as
some lake effect snow for the Snowbelt. An Arctic airmass will move
in behind the system this weekend into early next week with frigid
wind chills possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-102100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
346 PM EST Tue Jan 9 2024

...GALE WARNING IN EFFECT UNTIL 7 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Another strong storm system may bring additional Gales on Lake Erie
by Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-102100-
Northern Erie-Southern Erie-
346 PM EST Tue Jan 9 2024

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind gusts up to 40 mph are possible on Wednesday.

There is the potential for another strong storm system to impact the
area Friday into the weekend with multiple weather hazard possible,
including strong gusty winds and snowfall accumulations as well as
some lake effect snow for the Snowbelt. An Arctic airmass will move
in behind the system this weekend into early next week with frigid
wind chills possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145-165-102100-
Vermilion to Avon Point OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
346 PM EST Tue Jan 9 2024

...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Another strong storm system may bring additional Gales on Lake Erie
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ146>148-166>168-102100-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
346 PM EST Tue Jan 9 2024

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Another strong storm system may bring additional Gales on Lake Erie
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ144-164-102100-
The Islands to Vermilion OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
346 PM EST Tue Jan 9 2024

...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST WEDNESDAY...
...LOW WATER ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

Another strong storm system may bring additional Gales on Lake Erie
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-102100-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
346 PM EST Tue Jan 9 2024

...LOW WATER ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

Another strong storm system may bring additional Gales on Lake Erie
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 9, 4:55 PM EST, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
455 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Non-Tstm Wnd Dmg Erie                    42.13N 80.08W
01/09/2024                   Erie               PA   Broadcast Media

            Large tree uprooted onto a truck near
            downtown Erie.

&&

Garuckas
Special weather statement, Jan 9, 8:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
813 PM EST Tue Jan 9 2024

OHZ011>014-021>023-032-033-089-PAZ001-100230-
Summit OH-Geauga OH-Portage OH-Lake OH-Stark OH-Mahoning OH-
Trumbull OH-Ashtabula Lakeshore OH-Cuyahoga OH-Ashtabula Inland OH-
Northern Erie PA-
813 PM EST Tue Jan 9 2024

...A LINE OF SHOWERS WILL IMPACT PORTAGE...TRUMBULL...MAHONING...
GEAUGA...NORTHEASTERN CUYAHOGA...LAKE...STARK...EASTERN SUMMIT AND
ASHTABULA COUNTIES THROUGH 930 PM EST...

At 811 PM EST, the public reported showers along a line extending
from near Euclid to Streetsboro to Minerva. Movement was east at 50
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Akron, Canton, Youngstown, Warren, Painesville, Ashtabula,
Willowick, Conneaut, Salem, Ravenna, Columbiana, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Cuyahoga Falls, Euclid, Mentor, Cleveland
Heights, and Boardman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4194 8049 4193 8052 4090 8052 4090 8082
      4093 8084 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8124 4065 8124 4065 8144
      4135 8147 4155 8161 4176 8129 4199 8048
TIME...MOT...LOC 0111Z 258DEG 45KT 4163 8161 4125 8135 4074 8113

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Garuckas

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:05 PM ESTRiver Flood WarningCLETrumbull32 hr
Jan 9, 10:35 PM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more20 hr
Jan 10, 3:36 PM ESTSmall Craft AdvisoryCLE33 hr
Jan 9, 8:45 PM ESTSpecial Weather StatementCLECrawford90 min
Jan 10, 3:32 AM ESTWinter Weather AdvisoryCLEErie18 hr

Nearby

Special Weather Statements in Ohio, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.